# SDR UIEA2018062801280

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,752 hours, 18,728 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 402EED21
- Part serial: AJS131020
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC CENTER ISOLATION VALVE LEAKING. FOUND LOOSE CLAMP. TIGHTENED LEAK CHECKED. NO LEAKS IAW AMM 36-11-01.
